Home > Research > Publications & Outputs > The local structure of the set of zero mode pro...
View graph of relations

The local structure of the set of zero mode producing magnetic potentials.

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

The local structure of the set of zero mode producing magnetic potentials. / Elton, Daniel M.

In: Communications in Mathematical Physics, Vol. 229, No. 1, 08.2002, p. 121-139.

Research output: Contribution to journalJournal articlepeer-review

Harvard

APA

Vancouver

Author

Elton, Daniel M. / The local structure of the set of zero mode producing magnetic potentials. In: Communications in Mathematical Physics. 2002 ; Vol. 229, No. 1. pp. 121-139.

Bibtex

@article{92dd6dd707814c78b3d6a2a49469aa81,
title = "The local structure of the set of zero mode producing magnetic potentials.",
abstract = "We consider the class of continuous magnetic potentials on ℝ3 which decay as o(|x|− 1). Within this class it is shown that the set of potentials whose associated Weyl-Dirac operator produces zero modes with multiplicity m forms a smooth submanifold of co-dimension m 2 when m= 0, 1, 2, and is contained in a smooth submanifold of co-dimension 2m− 1 when m≥ 3.",
author = "Elton, {Daniel M.}",
note = "RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics",
year = "2002",
month = aug,
doi = "10.1007/s00220-002-0679-2",
language = "English",
volume = "229",
pages = "121--139",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "1",

}

RIS

TY - JOUR

T1 - The local structure of the set of zero mode producing magnetic potentials.

AU - Elton, Daniel M.

N1 - RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics

PY - 2002/8

Y1 - 2002/8

N2 - We consider the class of continuous magnetic potentials on ℝ3 which decay as o(|x|− 1). Within this class it is shown that the set of potentials whose associated Weyl-Dirac operator produces zero modes with multiplicity m forms a smooth submanifold of co-dimension m 2 when m= 0, 1, 2, and is contained in a smooth submanifold of co-dimension 2m− 1 when m≥ 3.

AB - We consider the class of continuous magnetic potentials on ℝ3 which decay as o(|x|− 1). Within this class it is shown that the set of potentials whose associated Weyl-Dirac operator produces zero modes with multiplicity m forms a smooth submanifold of co-dimension m 2 when m= 0, 1, 2, and is contained in a smooth submanifold of co-dimension 2m− 1 when m≥ 3.

U2 - 10.1007/s00220-002-0679-2

DO - 10.1007/s00220-002-0679-2

M3 - Journal article

VL - 229

SP - 121

EP - 139

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 1

ER -